MAUDE Adverse Event Report: SIENTRA INC LIPOASPIRATE WASH SYSTEM; FAT TRANSFER

SIENTRA INC LIPOASPIRATE WASH SYSTEM; FAT TRANSFER
Model Number VIALITY-1400
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare provider informed sientra that there was no mesh on one side of the viality unit's internal basket.It was completely missing.Once it was realized, that part of the mesh basket was missing, everything was harvested into a cannister and aborted the viality.
 
Additional Manufacturer Narrative
Sientra complaint #:(b)(4).Patient age defaulted to "(b)(6)" as patient information was not provided.Sientra will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Sientra complaint#: (b)(4).Device evaluation: g3, g6, h2, h3, h6, h10.Sientra received the suspected device from the customer and performed a failure analysis.The device was not returned for investigation; however, two pictures were sent of the missing mesh.The pictures of the mesh basket clearly substantiate the customer¿s reported issue.There is missing mesh on one side of the chamber assembly.The edhr was reviewed and the operator who assembled the mesh basket was identified.This operator is not available to speak to as they are not employed at tam.The process to assemble the mesh basket was reviewed as well.During this review it was discovered that the process step 26 for the mesh securement with an inspection.The root cause was found to be the operator error during the manufacturing of the chamber assembly.The mesh basket is built during the chamber assembly process, and the operator did not notice the mesh was missing.Sientra will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
LIPOASPIRATE WASH SYSTEM
Common Device Name
FAT TRANSFER
Manufacturer (Section D)
SIENTRA INC
3333 michelson dr
suite 650
irvine CA 92612
Manufacturer (Section G)
SIENTRA INC
9646 s. 54th st.
franklin WI 53132
Manufacturer Contact
denise dajles
8055628401
MDR Report Key20028504
Report Number1651189-2024-07458
Device Sequence Number12903160
Product Code QKL
UDI-Device Identifier00810076894621
UDI-Public00810076894621
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P070004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVIALITY-1400
Device Catalogue NumberVIALITY-1400
Device Lot NumberA50476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/18/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown